| Catalog Number |
210191 |
| Medical Device Problem Codes |
Material Deformation (2976); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
Event or Problem Description
Gauged retractor from saw blade found in cpd.Case type: no associated procedure.Update on 7/3/2019: when did the retractors became damaged, during the procedure or in cpd? - during a procedure due to the saw hitting the blade during cutting.
Event or Problem Description
Gauged retractor from saw blade found in cpd.Case type: no associated procedure.Update on 7/3/2019: when did the retractors became damaged, during the procedure or in cpd? during a procedure due to the saw hitting the blade during cutting.
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.Reported event: customer reported a gauged retractor found in cpd.Device evaluation and results: device evaluation was performed and the bent hohmann retractor event was confirmed.The bent hohmann retractor was inspected, revealing multiple spots where it was hit by a cutting tool.Material from the surface of the retractor appears to have been removed as a result of contact with the cutting tool.Device history review: a review of the device history records indicate 10 devices were manufactured and accepted into final stock on 09/17/2018 with no discrepancies.Complaint history review: based on the device identification, the catsweb and trackwise complaint databases were reviewed from 2011 to present for similar reported events regarding the bent hohmann retractor.There have been 1 other events for the referenced lot number: prs #: 2130118.Conclusions: the bent hohmann retractor was inspected, revealing multiple spots where it was hit by a cutting tool.Material from the surface of the retractor appears to have been removed as a result of contact with the cutting tool.The event was confirmed.Corrective action/preventive action: as the event did not involve a manufacturing related product problem indicating a non-conformity, adverse trend, or unanticipated hazard, no corrective action is required at this time.Per d03391, preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.The alleged failure mode could not be confirmed as the product was not available for inspection.No additional investigation or specific actions are required.